| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported after infusions were completed, the rn noticed a wet spot on the patient's shirt where the iv tubing connected to the port tubing.This was unhooked and the needleless connecter was replaced.Upon flushing, the rn noticed the port tubing continuing to leak.There seemed to be a crack somewhere within the tubing.There was no patient harm.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
Additional information received 11/17/2025: the issue was not noticed until the patient was receiving the normal saline bolus at the end of chemotherapy.This tends to run at a much higher rate than the chemo.We were not able to tell if any of the chemotherapy had leaked.She had also received docetaxel and cyclophosphamide that day.The patient's skin did not appear irritated when the leaking was discovered and she reported no issues related to this after the fact.No additional medical treatment was required.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.